Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have erectile dysfunction after taking Serlift50 long-term. When will side effects stop?

Hi Doctor I am 28years old Physical Trainer in Gym. Actually i had night fall 8-9times in a month so doctor prescribed me Serlift50 an antidepressant for 3 months but i continued by-mistake for 3years. Now i had observed the symptoms of Erectile Dysfunction . I am a physical trainer with lean muscle fit with good physique. I do 30-40 minutes intse-cardio workouts as well as muscle workouts for 1.30 hrs. Just want to know i had stopped this tablet 2months back, so when will the side effects will be fully removed from body? I am going through Ayurvedic Medical treatment right now. And also doing Pelvic , kegel exercises 3 times in a day. Please let me know when do the side effect of this Anti depressant will be fully removed. Exercise, Non exercise and Medications please let me know all. I have erection when i sleep and and when i masturbate erection is not that hard and it doesn t sustain for long time. Sensitivity is near to nil. What time it will take to recover full. I been through all relevant tests like Testosterone , Hemogram, Creatinine , Urine etc.., Now i am taking medicines prescribed by Urologist Flunam ( Fluoxetine Hcl) 20mg and Spark Royal of 15days course and Now Flunam and Seduz.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello Spoilbrat,
Thanks for posting your query.
Taking Serlift for 3years in a row! My goodness what are you up to man.
The doctors consult are hardly that costly, you have entered in a mess that too without reason.
The drug does not stay for months in system. It get cleared about in a week and it's metabolite are also active which get out in another week.
I think you should stop the Ayurvedic formula also it would further hit the organ in long run.
doing Kegel and pelvic exercises is okay.
Physical work outs and a good balanced diet is more than any medicine and you should get fully well soon.
Taper off the Flunam as well because it is the cousin of Serlift only.Your investigations were no expected to be wrong so they are fine.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor